Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 147, NWS St. Louis, MO

June 2, 2011Lewis County, Missouri

NWS St. Louis, MO issued this river flood warning at Jun 2, 2011, 6:18 AM CDT for Lewis County, Missouri. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Jun 2, 2011, 6:18 AM CDT (11:18 UTC)
Expired
Jun 3, 2011, 7:55 PM CDT
In force
38 hr
Issued by
NWS St. Louis, MO
Flood severity
Moderate

County Lewis County, MO

The radar

The St Louis radar (KLSX), 179 km from the middle of the area, began a volume at 11:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Fabius River near Ewing (EWNM7). The gauge peaked at 16.00 ft at Jun 2, 2011, 8:00 AM CDT.

actionminormoderate101506/0306/04
Action stage
9 ft
Minor stage
11 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05497150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

822 
WGUS43 KLSX 021118
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
618 AM CDT THU JUN 2 2011

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 


  NORTH FABIUS RIVER NEAR EWING 


  MIDDLE FABIUS RIVER NEAR EWING 


.THIS FLOOD WARNING IS A RESULT OF SEVERAL INCHES OF RAIN SINCE LAST
EVENING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-031118-
/O.NEW.KLSX.FL.W.0147.110602T1118Z-110604T1500Z/
/EWNM7.2.ER.110602T1004Z.110602T1800Z.110603T1500Z.NO/
618 AM CDT THU JUN 2 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL SATURDAY MORNING.
* AT 5:30 AM THURSDAY THE STAGE WAS 13.7 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 14.9 FEET THIS AFTERNOON.
* IMPACT...AT 14.0 FEET...LEFT BANK BEGINS TO FLOOD NEAR MONTICELLO.

$$

MOC111-031117-
/O.NEW.KLSX.FL.W.0148.110602T1118Z-000000T0000Z/
/EWMM7.1.ER.110602T1000Z.110602T1030Z.000000T0000Z.NO/
618 AM CDT THU JUN 2 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL SATURDAY MORNING.
* AT 5:30 AM THURSDAY THE STAGE WAS 15.2 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 16.9 FEET THIS EVENING.



$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/03  06/04  06/05  06/06  06/07

NORTH FABIUS RIVER
  EWING           11.0   13.67      11.5    7.3    4.2    4.1    4.1

MIDDLE FABIUS RIVER
  EWING           12.0   15.20      14.0    6.5    4.0    4.0    4.0
6 follow-up statements
538 
WGUS83 KLSX 021138
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
638 AM CDT THU JUN 2 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  NORTH FABIUS RIVER NEAR EWING  


.THIS FLOOD WARNING IS A RESULT OF SEVERAL INCHES OF RAIN SINCE LAST
EVENING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-031138-
/O.EXT.KLSX.FL.W.0147.000000T0000Z-110604T2000Z/
/EWNM7.2.ER.110602T1004Z.110602T1200Z.110603T2000Z.NO/
638 AM CDT THU JUN 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL SATURDAY MORNING.
* AT 5:30 AM THURSDAY THE STAGE WAS 13.7 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 16.0 FEET THIS AFTERNOON.
* IMPACT...AT 16.5 FEET...CROP DAMAGE BEGINS NEAR MONTICELLO.
* IMPACT...AT 16.0 FEET...LEWIS COUNTY ROAD 532 (OR 230TH STREET) WILL
  BE FLOODED AT THIS HEIGHT.
* IMPACT...AT 15.0 FEET...STATE HIGHWAY E WEST OF WILLIAMSTOWN BEGINS 
  TO FLOOD.
* IMPACT...AT 14.0 FEET...LEFT BANK BEGINS TO FLOOD NEAR MONTICELLO.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/03  06/04  06/05  06/06  06/07

NORTH FABIUS RIVER
  EWING           11.0   13.67      11.5   10.2    8.9    7.8    6.9
665 
WGUS83 KLSX 021520
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1020 AM CDT THU JUN 2 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 

  NORTH FABIUS RIVER NEAR EWING 

  MIDDLE FABIUS RIVER NEAR EWING 


.THIS FLOOD WARNING IS A RESULT OF SEVERAL INCHES OF RAIN SINCE LAST
EVENING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-031520-
/O.EXT.KLSX.FL.W.0147.000000T0000Z-110604T2018Z/
/EWNM7.2.ER.110602T1004Z.110602T1330Z.110603T2018Z.NO/
1020 AM CDT THU JUN 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL FRIDAY AFTERNOON.
* AT 9:30 AM THURSDAY THE STAGE WAS 15.9 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED NEAR 15.9 THIS MORNING AND IS FORECAST
  TO FALL BELOW FLOOD STAGE FRIDAY AFTERNOON.
* IMPACT...AT 16.0 FEET...LEWIS COUNTY ROAD 532 (OR 230TH STREET) WILL
  BE FLOODED AT THIS HEIGHT.
* IMPACT...AT 15.0 FEET...STATE HIGHWAY E WEST OF WILLIAMSTOWN BEGINS 
  TO FLOOD.
* IMPACT...AT 14.0 FEET...LEFT BANK BEGINS TO FLOOD NEAR MONTICELLO.


$$

MOC111-031519-
/O.EXT.KLSX.FL.W.0148.000000T0000Z-110604T1917Z/
/EWMM7.2.ER.110602T1000Z.110602T1415Z.110603T1917Z.NO/
1020 AM CDT THU JUN 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL FRIDAY AFTERNOON.
* AT 9:30 AM THURSDAY THE STAGE WAS 17.6 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CURRENTLY CRESTING NEAR 17.6 FEET AND IS
  FORECAST TO FALL BELOW FLOOD STAGE FRIDAY AFTERNOON.
* IMPACT...AT 17.8 FEET...OLIVE AVENUE (LEWIS COUNTY ROAD 587) NORTH 
  OF MAYWOOD BEGINS FLOODING.
* IMPACT...AT 17.7 FEET...LEWIS COUNTY ROAD 508 WILL BEGIN FLOODING 
  NEAR THIS HEIGHT.
* IMPACT...AT 16.6 FEET...LEFT BANK OVERFLOWS DOWNSTREAM OF BRIDGE 
  NEAR THE GAGE.
* IMPACT...AT 15.7 FEET...RIGHT BANK OVERFLOWS UPSTREAM OF BRIDGE NEAR
  THE GAGE.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/03  06/04  06/05  06/06  06/07

NORTH FABIUS RIVER
  EWING           11.0   15.88      12.8    8.4    7.2    6.3    5.8

MIDDLE FABIUS RIVER
  EWING           12.0   17.59      13.7    8.9    6.9    5.7    5.0
011 
WGUS83 KLSX 021943
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
243 PM CDT THU JUN 2 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 

  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY 


.THIS FLOOD WARNING IS A RESULT OF SEVERAL INCHES OF RAIN THAT 
HAVE FALLEN ACROSS THE FABIUS RIVER BASIN SINCE WEDNESDAY NIGHT...
AND ASSOCIATED RUNOFF...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-031943-
/O.EXT.KLSX.FL.W.0148.000000T0000Z-110605T0600Z/
/EWMM7.2.ER.110602T1000Z.110602T1415Z.110604T0600Z.NO/
243 PM CDT THU JUN 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL LATE SATURDAY NIGHT.
* AT  1:30 PM THURSDAY THE STAGE WAS 17.2 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY SATURDAY MORNING.
* IMPACT...AT 17.7 FEET...LEWIS COUNTY ROAD 508 WILL BEGIN FLOODING 
  NEAR THIS HEIGHT.

$$

MOC111-031942-
/O.EXT.KLSX.FL.W.0147.000000T0000Z-110604T1000Z/
/EWNM7.2.ER.110602T1004Z.110602T1330Z.110603T1000Z.NO/
243 PM CDT THU JUN 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL LATE FRIDAY NIGHT.
* AT  1:30 PM THURSDAY THE STAGE WAS 13.4 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY FRIDAY.

$$

MOC127-031942-
/O.EXT.KLSX.FL.W.0149.110603T0000Z-110605T1617Z/
/TAYM7.1.ER.110603T0000Z.110603T1200Z.110604T1617Z.NO/
243 PM CDT THU JUN 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* FROM THIS EVENING TO SUNDAY MORNING.
* AT  1:30 PM THURSDAY THE STAGE WAS 7.1 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY THIS EVENING 
  AND CONTINUE TO RISE TO NEAR 12.1 FEET BY FRIDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING.
* IMPACT...AT 12.5 FEET...MARION COUNTY ROAD 150 WILL BE FLOODED NEAR 
  THIS HEIGHT.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL 
  FARMLANDS.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 NORTHWEST OF PHILADELPHIA 
  FLOODS.
* IMPACT...AT 10.2 FEET...THE RIVER BEGINS FLOODING THE RIGHT BANK 
  JUST DOWNSTREAM OF THE COUNTY ROAD 319 BRIDGE AT THE GAGE.
* IMPACT...AT 10.1 FEET...MARION COUNTY ROAD 310 BEGINS FLOODING JUST 
  WEST OF THE EAST END OF THE ROAD, THE INTERSECTION WITH COUNTY ROAD
  365.
* IMPACT...AT 9.5 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/03  06/04  06/05  06/06  06/07

MIDDLE FABIUS RIVER
  EWING           12.0   17.21      14.0   11.5    9.3    7.4    6.3

NORTH FABIUS RIVER
  EWING           11.0   13.44      10.8    9.9    8.2    7.2    6.4

SOUTH FABIUS RIVER
  TAYLOR           9.5    7.08      12.1   10.0    6.8    3.9    3.0
948 
WGUS83 KLSX 030220
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
920 PM CDT THU JUN 2 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 

  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY 


.THIS FLOOD WARNING IS A RESULT OF SEVERAL INCHES OF RAIN THAT 
HAVE FALLEN ACROSS THE FABIUS RIVER BASIN SINCE WEDNESDAY NIGHT...
AND ASSOCIATED RUNOFF...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-040220-
/O.CON.KLSX.FL.W.0148.000000T0000Z-110605T0600Z/
/EWMM7.2.ER.110602T1000Z.110602T1415Z.110604T0600Z.NO/
920 PM CDT THU JUN 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL LATE SATURDAY NIGHT.
* AT  8:30 PM THURSDAY THE STAGE WAS 17.1 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY SATURDAY MORNING.

$$

MOC111-040219-
/O.EXT.KLSX.FL.W.0147.000000T0000Z-110604T1930Z/
/EWNM7.2.ER.110602T1004Z.110602T1330Z.110603T1930Z.NO/
920 PM CDT THU JUN 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL SATURDAY AFTERNOON.
* AT  8:30 PM THURSDAY THE STAGE WAS 13.1 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY EARLY AFTERNOON.

$$

MOC127-040219-
/O.EXT.KLSX.FL.W.0149.000000T0000Z-110605T1800Z/
/TAYM7.1.ER.110603T0240Z.110604T0000Z.110604T1800Z.NO/
920 PM CDT THU JUN 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL SUNDAY AFTERNOON.
* AT  8:30 PM THURSDAY THE STAGE WAS 9.4 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TONIGHT AND 
  CONTINUE TO RISE TO NEAR 12.0 FEET BY FRIDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON.
* IMPACT...AT 12.5 FEET...MARION COUNTY ROAD 150 WILL BE FLOODED NEAR 
  THIS HEIGHT.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL 
  FARMLANDS.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 NORTHWEST OF PHILADELPHIA 
  FLOODS.
* IMPACT...AT 10.2 FEET...THE RIVER BEGINS FLOODING THE RIGHT BANK 
  JUST DOWNSTREAM OF THE COUNTY ROAD 319 BRIDGE AT THE GAGE.
* IMPACT...AT 10.1 FEET...MARION COUNTY ROAD 310 BEGINS FLOODING JUST 
  WEST OF THE EAST END OF THE ROAD, THE INTERSECTION WITH COUNTY ROAD
  365.
* IMPACT...AT 9.5 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/03  06/04  06/05  06/06  06/07

MIDDLE FABIUS RIVER
  EWING           12.0   17.10      14.0   11.5    9.3    7.4    6.3

NORTH FABIUS RIVER
  EWING           11.0   13.11      11.7    9.9    8.6    7.5    6.8

SOUTH FABIUS RIVER
  TAYLOR           9.5    9.36      11.2   10.3    7.0    3.7    2.9
481 
WGUS83 KLSX 031527
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1027 AM CDT FRI JUN 3 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 

  CUIVRE RIVER AT OLD MONROE


  NORTH FABIUS RIVER NEAR EWING 


  MIDDLE FABIUS RIVER NEAR EWING 


  SOUTH FABIUS RIVER NEAR TAYLOR  


.THIS FLOOD WARNING IS A RESULT OF RUNOFF ASSOCIATED WITH SEVERAL INCHES
OF RAINFALL OVER THE PAST 48 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-041527-
/O.CON.KLSX.FL.W.0150.110604T1200Z-110609T0800Z/
/OMNM7.1.ER.110604T1200Z.110605T1800Z.110607T2000Z.NO/
1027 AM CDT FRI JUN 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* FROM SATURDAY MORNING TO WEDNESDAY MORNING.
* AT 7:00 AM FRIDAY THE STAGE WAS 23.4 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 24.9 FEET OVERNIGHT
  SUNDAY.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING 
  DEVELOPS UPSTREAM OF THE GAGE.  A UTILITY ROAD IS FLOODED ALONG THE
  OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.


$$

MOC111-041526-
/O.EXT.KLSX.FL.W.0147.000000T0000Z-110605T1124Z/
/EWNM7.2.ER.110602T1004Z.110602T1330Z.110604T1124Z.NO/
1027 AM CDT FRI JUN 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL SATURDAY MORNING.
* AT 9:30 AM FRIDAY THE STAGE WAS 13.5 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE SATURDAY
  MORNING.

$$

MOC111-041526-
/O.EXT.KLSX.FL.W.0148.000000T0000Z-110605T1600Z/
/EWMM7.2.ER.110602T1000Z.110602T1415Z.110604T1600Z.NO/
1027 AM CDT FRI JUN 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL SATURDAY MORNING.
* AT 9:30 AM FRIDAY THE STAGE WAS 15.9 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE SATURDAY
  MORNING.
* IMPACT...AT 15.7 FEET...RIGHT BANK OVERFLOWS UPSTREAM OF BRIDGE NEAR
  THE GAGE.

$$

MOC127-041526-
/O.EXT.KLSX.FL.W.0149.000000T0000Z-110605T0200Z/
/TAYM7.1.ER.000000T0000Z.110603T1115Z.110604T0200Z.NO/
1027 AM CDT FRI JUN 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL THIS EVENING.
* AT 9:30 AM FRIDAY THE STAGE WAS 10.8 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE LATER
  THIS EVENING.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 NORTHWEST OF PHILADELPHIA 
  FLOODS.
* IMPACT...AT 10.2 FEET...THE RIVER BEGINS FLOODING THE RIGHT BANK 
  JUST DOWNSTREAM OF THE COUNTY ROAD 319 BRIDGE AT THE GAGE.
* IMPACT...AT 10.1 FEET...MARION COUNTY ROAD 310 BEGINS FLOODING JUST 
  WEST OF THE EAST END OF THE ROAD, THE INTERSECTION WITH COUNTY ROAD
  365.
* IMPACT...AT 9.5 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/04  06/05  06/06  06/07  06/08

CUIVRE RIVER
  OLD MONROE      24.0   23.40      24.0   24.8   24.9   24.3   23.3

NORTH FABIUS RIVER
  EWING           11.0   13.47      10.9    8.6    7.5    6.8    6.2

MIDDLE FABIUS RIVER
  EWING           12.0   15.85      12.4    9.4    7.7    6.4    5.4

SOUTH FABIUS RIVER
  TAYLOR           9.5   10.78       8.4    5.6    3.6    2.9    2.7
351 
WGUS83 KLSX 040055
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
755 PM CDT FRI JUN 3 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 

  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY


.THIS WILL BE THE LAST FLOOD STATEMENT ISSUED REGARDING THIS EVENT 
AFFECTING THE NORTH AND SOUTH FABIUS RIVERS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-040125-
/O.CAN.KLSX.FL.W.0147.000000T0000Z-110605T1124Z/
/EWNM7.2.ER.110602T1004Z.110602T1330Z.110604T0015Z.NO/
755 PM CDT FRI JUN 3 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE NORTH FABIUS RIVER NEAR EWING.
* AT  7:30 PM FRIDAY THE STAGE WAS 11.0 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT  7:15 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.1 FEET BY SUNDAY 
  MORNING.


$$

MOC127-040125-
/O.CAN.KLSX.FL.W.0149.000000T0000Z-110605T1330Z/
/TAYM7.1.ER.000000T0000Z.000000T0000Z.110603T1757Z.NO/
755 PM CDT FRI JUN 3 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR.
* AT  7:30 PM FRIDAY THE STAGE WAS 9.1 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 12:57 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.2 FEET BY SUNDAY 
  MORNING.
* IMPACT...AT 9.5 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/04  06/05  06/06  06/07  06/08

NORTH FABIUS RIVER
  EWING           11.0   10.96       9.9    8.1    7.2    6.9    6.3

SOUTH FABIUS RIVER
  TAYLOR           9.5    9.13       9.2    7.2    4.6    3.2    2.7

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 2, 4:14 AM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jun 2, 4:14 AM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
414 AM CDT THU JUN 2 2011

.DISCUSSION...
/336 AM CDT THU JUN 2 2011/

APPEARS THAT STORMS FROM YDAY AFTN OVER NRN KS MAY HAVE LEFT A
DEEP ENOUGH OUTFLOW BDRY SUCH THAT INTERACTION BETWEEN THIS BDRY
AND THE LLJ WAS SUFFICIENT TO PRODUCE AN EARLY MORNING MESOSCALE
CONVECTIVE SYSTEM IN NERN KS. ADDITIONAL TSRA HAVE DEVELOPED AHEAD
OF THE MCS ACROSS THE NRN CWA WITH SLOW CELL MOVEMENT AND NEW
UPSTREAM GROWTH CONTRIBUTING TO A CONCERN FOR FLASH FLOODING IN
NERN MO/EXTREME WEST CENTRAL IL.

WMFNT CONTINUES LIFTING NEWD THROUGH MO AND INTO IL TODAY AS HIGH
PRESSURE ACROSS THE GRTLKS SHIFTS EWD AND A LOW PRESSURE SYSTEM
BEGINS TO LIFT THROUGH THE NRN PLAINS. THUNDERSTORMS MAY RE-FIRE THIS
AFTN AS THE MOIST AIR MASS BEHIND THE WMFNT BECOMES UNSTABLE WITH
DIURNAL HEATING. PCPN THREAT SHOULD DIMINISH BY LATER TONIGHT WITH
THE H85 BDRY WELL NE OF THE CWA WHEN THE SWLY LLJ STARTS TO INCREASE.

HOT AND HUMID CONDITIONS SPREAD ACROSS THE AREA FOR THE NEXT FEW
DAYS AS UPPER RIDGING BUILDS ACROSS THE REGION. TEMPERATURES IN THE
LOW TO MID 90S LOOK REASONABLE GIVEN H85 TEMPERATURES OF AROUND
20-22 DEG C AND AMPLE INSOLATION. DEPENDING ON DEW POINT
TRENDS...HEAT INDEX READINGS COULD REACH 100 DEGREES IN SOME AREAS
ON FRI DURING THE LATE AFTN AND EARLY EVENING. MODELS CONTINUE TO SHOW
A CDFNT APPROACHING THE MO/IA BORDER ON SAT BUT DISAGREE
THEREAFTER. ATTM THE ECMWF LOOKS TOO FAR SOUTH WITH THE FRONT
GIVEN THE LACK OF FORCING AND STRENGTH OF THE SFC HIGH ACROSS THE
SERN CONUS. FEW CHANGES PAST 12Z SUN.

KANOFSKY

&&

.AVIATION...
/1138 PM CDT WED JUN 1 2011/

FAIRLY LARGE AREA OF SHOWERS AND SCATTERED THUNDERSTORMS THAT
BLANKETED WEST CENTRAL MISSOURI LATE THIS AFTERNOON REMAINED
NEARLY STATIONARY AND DRIED UP BEFORE IT COULD MAKE ANY HEADWAY
INTO OUR AREA. IT APPEARS THAT THE FORCING MECHANISM INITIALLY RESPONSIBLE
FOR THAT CONVECTION...LOW LEVEL WARM ADVECTION INTO WARM FRONT AND
THEN INTO SELF-REGENERATING OUTFLOW BOUNDARY...HAS NOW
WEAKENED. NEXT ROUND OF CONVECTION THAT SHOULD BE OUR PRIMARY
THREAT FOR THE REST OF TONIGHT AND INTO THU MORNING IS CONGEALING
OVER N CENTRAL KS...AND APPEARS TO BE DRIVEN BY MID LEVEL
THERMAL/MOISTURE ADVECTIVE PROCESSES. WITH MORE OF A MID LEVEL
FORCING REGIME IN MIND...IT WOULD APPEAR THAT THE GREATEST THREAT
OF SHOWERS/SCATTERED THUNDERSTORMS WILL BE OVER N MO/UIN AREA
DURING THE PREDAWN HOURS AND INTO THURSDAY MORNING. COULD SEE SOME
PRECIP AS FAR SOUTH AS THE I-70 CORRIDOR...BUT BELIEVE ANYTHING IN
THIS AREA WILL BE QUITE LIGHT.  ONCE AGAIN...COVERAGE OF
THUNDERSTORMS REMAINS UNCERTAIN SO CONTINUE TO HIGHLIGHT THREAT
WITH CB CLOUD GROUPS...AS WELL AS VCTS IN UIN WHERE THUNDERSTORM
THREAT SHOULD BE SOMEWHAT HIGHER. AS LIFT EXITS AREA BY LATE
THURSDAY MORNING...FORECASTS TAKE ON A WARM SECTOR LOOK...WITH
SCATTERED CU AND WINDS BECOMING A BIT MORE SOUTHERLY.

SPECIFICS FOR KSTL...FAIRLY WEAK BUT SUSTAINED WAA...PRIMARILY
ABOVE 850 MB...MAY BE JUST ENOUGH TO KICK OFF A FEW PREDAWN
SHOWERS WITH VFR CIGS. STILL CANT TOTALLY RULE OUT A THUNDERSTORM
OR TWO IN THE AREA...BUT COVERAGE IS STILL LOOKING FAIRLY SPARSE
SO THREAT IS ONLY HIGHLIGHTED BY CB CLOUD GROUP AT THIS TIME
PRECIP SHOULD END BY MID MORNING AS THE LIFT PUSHES INTO
ILLINOIS...WITH SCATTERED CU DEVELOPING BY LATE MORNING AS WARM
SECTOR PUSHES INTO AREA.

TRUETT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 2, 3:29 AM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
329 AM CDT THU JUN 2 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-030830-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
329 AM CDT THU JUN 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WERE OCCURRING EARLY THIS MORNING ACROSS PARTS OF
NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. A FEW OF THE
STRONGER STORMS COULD PRODUCE SMALL HAIL...STRONG WIND GUSTS...AND
LOCALLY HEAVY RAINFALL.

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. A FEW OF
THE STORMS ACROSS NORTHEAST MISSOURI AND EXTREME WEST CENTRAL
ILLINOIS TODAY COULD BE STRONG TO SEVERE AND CAPABLE OF PRODUCING
LARGE HAIL AND DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

KANOFSKY

In the hours before

Local storm report, Jun 2, 4:58 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
458 AM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     FLOOD            LA GRANGE               40.05N  91.50W
06/02/2011                   LEWIS              MO   LAW ENFORCEMENT

            4 TO 5 INCHES OF WATER STANDING ON CITY STREETS

&&

BRITT
Local storm report, Jun 2, 5:04 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
504 AM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 AM     FLASH FLOOD      5 NE EWING              40.06N  91.65W
06/02/2011                   LEWIS              MO   LAW ENFORCEMENT

            2 FEET OR GREATER OF WATER ON HIGHWAY C AT CC AND ALSO
            2 MILES EAST OF HIGHWAY BB

&&

BRITT
Local storm report, Jun 2, 5:25 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
525 AM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 AM     HEAVY RAIN       EWING                   40.01N  91.71W
06/02/2011  M4.00 INCH       LEWIS              MO   EMERGENCY MNGR

&&

BRITT
Local storm report, Jun 2, 5:46 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
546 AM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 AM     FLASH FLOOD      4 ENE STEFFENVILLE      40.00N  91.82W
06/02/2011                   LEWIS              MO   LAW ENFORCEMENT

            WATER OVER THE ROAD 1 MILE EAST OF ROUTE J ON HWY 156
            IN LEWIS COUNTY

&&

KANOFSKY
Local storm report, Jun 2, 5:48 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
548 AM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HEAVY RAIN       LEWISTOWN               40.08N  91.81W
06/02/2011  M6.00 INCH       LEWIS              MO   TRAINED SPOTTER

            REPORT AS OF 5 AM...STILL WAS RAINING HEAVILY

&&

BRITT
Local storm report, Jun 2, 6:11 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
611 AM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLOOD            10 S MOUNT STERLING     39.84N  90.76W
06/02/2011                   PIKE               IL   LAW ENFORCEMENT

            WATER OF UNKNOWN DEPTH REPORTED OVER BOTH HIGHWAY 107
            AND HIGHWAY 99 NEAR THE BROWN AND PIKE COUNTY LINE

&&

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 3:21 AM CDTFlash Flood WarningLSXKnox, Lewis, Marion8 hr
Jun 2, 5:41 AM CDTFlash Flood WarningLSXMarion7 hr
Jun 2, 6:18 AM CDTRiver Flood WarningLSXLewis3 days
Jun 2, 10:15 AM CDTRiver Flood WarningLSXMarion34 hr
Jun 2, 10:33 AM CDTAreal Flood WarningLSXKnox, Lewis, Marion12 hr

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.